Nausea with Parkinsons


#1
I have been diagnosed with PD for three years and take Sifrol, 0.75 daily. I have experienced nausea for all of that time. Xanax and Motilium give me some temporary relief. Has anyone else experienced this? If so are there any alternatives?
Thanks Don

#2
hi don,welcome to puk forum,im ali im 43 years old ,had pd 12 years.i no certain meds can cause you to feel sick,i not been on the one your on,there is many different anti sickness meds that can be tried to find the one that suits you.some times if your on other meds for other things they cn interact with dopamine,and meds for pd as well,and cause sickness and pd worse.if i was you i would chat to pd nurse or gp agin and see wot he surgests.also the helpline here on the forum may have a idea wots goin on as well.good luck and i hope your sorted out soon x:smile:

#3
donnnnnnn
are you on extended release version - they should have a lot less nausea effect than immediate release. the other option is a little levadopa.

#4
Hi Don

When i was on Mirapexin, it made me so ill I had to discontinue after 6 months. As soon as I came off that and went on to Requip XL I felt much better. Maybe the Sifrol just doesn't suit you.

Perhaps you could ask your neurologist to prescribe an alternative for you.